# SDR 96ZZZX5344

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6896B
- Make and model: Piper PA60600
- Aircraft serial: 600919816126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 588244
- Condition: Wire Broken
- Location: Nlg Wow
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GEAR DOWN AND LOCK INDICATION.  FOUND BROKEN WIRE ON NOSE GEAR SQUAT SWITCH.  REMOVED AND REPLACED SWITCH.  OPS CHECKS GOOD.
